# SDR SWAA2013120523040

- Difficulty date: November 24, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 84,715 hours, 64,032 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 6550820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE FWD WING TO BODY AT LOWER EDGE CRACKED ON PANEL 3479R.  REPAIRED PANEL IAW SRM.
